# SDR WTAA950252

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120153
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACV - LEFT LANDING GEAR INTRANSIT REMAINS ILLUMINATED AND GEAR DOORS REMAINED OPEN FOLLOWING GEAR RETRACTION AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT LANDING GEAR ACTUATOR ROD END LOCK TAB BROKEN.  ADJUSTED ACTUATOR AND INSTALLED NEW LOCK WASHER.  LANDING GEAR RETRACTION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
